# SDR SIMA201126205

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 22,396 hours, 19,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP AT COCKPIT STEP.  REMOVED AND REPLACED NR 1 DC/AC INVERTER IAW EMB 140 AMM 33-50-11.  OPC GOOD.
